# SDR DALA2025011700409

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 59,036 hours, 30,875 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 CORROSION WAS FOUND AT LOWER SKIN PANEL #2. CORRECTIVE ACTION: COMPLIED WITH ER/A 617851-14AD. (0764496)
